Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On monoids of finite real character


Author: Ulrich Krause
Journal: Proc. Amer. Math. Soc. 105 (1989), 546-554
MSC: Primary 20M14; Secondary 13A18
DOI: https://doi.org/10.1090/S0002-9939-1989-0953009-9
MathSciNet review: 953009
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The property of Krull domains, to be determined already by its essential valuations, is extended to a class of monoids of finite real character containing Krull monoids. This is applied to construct a divisor theory for such monoids and also to characterize Krull domains purely multiplicatively as the integral domains for which the multiplicative monoid is a Krull monoid.


References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Commutative algebra, Addison-Wesley, Reading, Mass., 1972.
  • [2] L. G. Chouinard II, Krull semigroups and divisor class groups, Canad. J. Math. 33 (1981), 1459-1468. MR 645239 (83g:13013)
  • [3] R. Gilmer, Commutative semigroup rings, The University of Chicago Press, Chicago and London, 1984. MR 741678 (85e:20058)
  • [4] K. R. Goodearl, Partially ordered Abelian groups with interpolation, American Mathematical Society, Providence, 1986. MR 845783 (88f:06013)
  • [5] M. Griffin, Families of finite character and essential valuations, Trans. Amer. Math. Soc. 130 (1968), 75-85. MR 0218336 (36:1423)
  • [6] E. Grosswald, Topics from the theory of numbers, Macmillan, New York, 1966. MR 0228408 (37:3989)
  • [7] H. Matsumura, Commutative ring theory, Cambridge University Press, Cambridge, 1986. MR 879273 (88h:13001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M14, 13A18

Retrieve articles in all journals with MSC: 20M14, 13A18


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0953009-9
Keywords: Partially ordered groups, essential valuations, divisor theory, Krull monoids, Krull domains
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society